# SDR CHQA20141013296

- Difficulty date: October 13, 2014
- Submitted: October 17, 2014
- Operation: Air carrier
- Aircraft: N293SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145500
- Aircraft time: 32,522 hours, 28,371 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 28,765 hours, 24,916 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION THE LT EMER EXIT AFT IDENTIFIER SIGN WAS FOUND TO BE INOPERATIVE.  RESET THE LT OVERWING INVERTER AT ROW 12A.  OPERATIONAL CHECKS WERE GOOD WITH NO FURTHER DEFECTS NOTED.
